# SDR FDEA201511093525

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 44,141 hours, 29,916 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Part number: AD321430
- Part serial: 120148
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND ASPSU FAULTED NR 2 BATTERY REASON CODE.  R & R NR 2 BATTERY ON ASPSU IAW AMM 52-73-18-04.  PERFORMED BITE TEST IAW AMM 52-73-00-05, SYS CHECKED GOOD.  EMER POWER SUPPLY BATTERY PN AD-3214-30 & SN 42169.
